Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Colie

Member
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Colie

  • Rank
    Junior Member
  • Birthday 10/29/1983

Profile Information

  • Location
    New York
  1. okie ive been off of accutane for 2 yrs as of this past may and recently ive been breaking out again, at first i thought it was just because of stress but it just seems to look like my acne is coming back again , has anyone else have had this same situation happen to them??
  2. only 5 months the first 2 months i was taking 40 mg now im on 60mg with only 3 more days left 2 go unitl im completely finished
  3. not even white heads just lil tiny red pimples on my cheeks im starting to freak out here lol
  4. its funny that you asked this, i have one week left on tane and ive noticed the same kind of rash starting to show up on my neck
  5. i have one week left unitl i finish accutane and now all of a sudden im seeing that im starting to break out with lil pimples is this normal i thought by now i shouldnt be breaking out with anything
  6. im surprised they havent disappeared yet i have one month left of tane and my blackheads dissapeared the first month how much of a dosage are you taking
  7. is there a difference between the actual accutane and generic brands i was on the regular medicine for my first 2 motnhs n then all of sudden i filled out my new prescription for 60 mg a day and fkn cvs give sme some brand called amnesteem
  8. at least for the time your own it, it will that was the first thing to clear up on me
  9. i would take accutane my acne isnt as bad as urs looks and im on it and it will take care of the blackheads those actually will be the first to disappear
  10. those natures cure pills actually work?, i always saw it and cvs and wanted to buy it and try it but i figure i would be just wasting money on it
  11. you usually can find mac products at any department store macys, nordstroms, bloomingdales, lord n taylors
×